advertisement
Question
Posted by: Muis | 2010/11/23

Candida Syndrome

It is more than 3 years that I struggle to lose weight after my baby''s birth, which I breastfed more than 2 years. I just gained weight. I was on Paxil, and Nordette. My doctor said it was the Paxil and Nordette for the weight gain and put me on Nuzak and Minulette. I still cannot loose weight and joined Curves, which is still not enough for me. I struggle with the following symptoms:
Fatigue, Cravings, Anxiety, Doderlein basille, cannot think clearly and concentrate, mood swings, constipation, depression, PMS, poor memory, irritability, learning difficulties, thrush, chronic musle pain and foot cramps, joint pain, weight gain. Can it be Candida, must I see my doctor or can anybody just give me some advise. Please!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This does not sound like a Gynae problem apart from the vaginal thrush for which you can use Canesten.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/11/26

This does not sound like a Gynae problem apart from the vaginal thrush for which you can use Canesten.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement